Quantum Painlevé Equations: from Continuous to Discrete and Back

    2008, Volume 13, Number 5, pp.  417-423

    Author(s): Nagoya H., Grammaticos B., Ramani A.

    We present a cascade of quantum Painlevé equations consisting in successive contiguity relations, whereupon starting form a continuous equations we obtain a discrete one, and continuous limits of the latter. We start from the quantum Painlevé V and in the process derive the quantum form of continuous PIII which was missing in previous studies.
    Keywords: discrete systems, quantization, Painlevé equations
    Citation: Nagoya H., Grammaticos B., Ramani A., Quantum PainlevĂ© Equations: from Continuous to Discrete and Back, Regular and Chaotic Dynamics, 2008, Volume 13, Number 5, pp. 417-423

    Access to the full text on the Springer website